×

Found 478 Documents (Results 1–100)

100
MathJax

Structural stability of nonlinear elliptic \(p(u)\)-Laplacian problem with Robin type boundary condition. (English) Zbl 1481.35244

N’Guérékata, Gaston M. (ed.) et al., Studies in evolution equations and related topics. Cham: Springer. STEAM-H, Sci. Technol. Eng. Agric. Math. Health, 69-111 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Uniform convergence and asymptotics for problems in domains finely perforated along a prescribed manifold in the case of the homogenized Dirichlet condition. (English. Russian original) Zbl 1480.35140

Sb. Math. 212, No. 8, 1068-1121 (2021); translation from Mat. Sb. 212, No. 8, 33-88 (2021).
MSC:  35J25 35J65 35B27
PDF BibTeX XML Cite
Full Text: DOI

Optimal control and “strange” term arising from homogenization of the Poisson equation in the perforated domain with the Robin-type boundary condition in the critical case. (English. Russian original) Zbl 1479.35252

Dokl. Math. 102, No. 3, 497-501 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 495, 59-64 (2020).
MSC:  35J05 35J25 35B40
PDF BibTeX XML Cite
Full Text: DOI

Spectral homogenization problems in linear elasticity with large reaction terms concentrated in small regions of the boundary. (English) Zbl 1446.74194

Constanda, Christian (ed.), Computational and analytic methods in science and engineering. Selected papers based on the presentations at the 19th international conference on computational and mathematical methods in science and engineering, CMMSE’19, Rota, Spain, June 30 – July 6, 2019. Cham: Birkhäuser. 127-150 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Existence and multiplicity of positive solutions for parametric nonlinear nonhomogeneous singular Robin problems. (English) Zbl 1444.35046

MSC:  35J25 35B32 35B09
PDF BibTeX XML Cite
Full Text: DOI

Elliptic operators in multidimensional cylinders with frequently alternating boundary conditions along a given curve. (English. Russian original) Zbl 1437.35032

J. Math. Sci., New York 244, No. 3, 378-389 (2020); translation from Probl. Mat. Anal. 100, 21-30 (2019).
MSC:  35B27 35J25 35B45
PDF BibTeX XML Cite
Full Text: DOI

Homogenization of a boundary-value problem in a domain perforated by cavities of arbitrary shape with a general nonlinear boundary condition on their boundaries: the case of critical values of the parameters. (English. Russian original) Zbl 1435.35040

J. Math. Sci., New York 244, No. 2, 235-253 (2020); translation from Tr. Semin. Im. I. G. Petrovskogo 32, 191-219 (2019).
MSC:  35B27 35J05 35J65
PDF BibTeX XML Cite
Full Text: DOI

Model of stationary diffusion with absorption in domains with fine-grained random boundaries. (English. Russian original) Zbl 1435.35303

Ukr. Math. J. 71, No. 5, 792-807 (2019); translation from Ukr. Mat. Zh. 71, No. 5, 692-705 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference